Number Theory

[26] Non-vanishing theorems for central L-values of some elliptic curves with complex multiplication

John Coates Emmanuel College, Cambridge, England, UK Yongxiong Li Yau Mathematical Science Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24005

Proceedings of the London Mathematical Society, 121, (6), 1531-1578, 2020.8
[ Download ] [ 2022-04-22 14:50:35 uploaded by liyx ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] A Classical Family of Elliptic Curves having Rank One and the 2-Primary Part of their Tate-Shafarevich Group Non-Trivial

Yukako Kezuka Fakultät für Mathematik, Universität Regensburg, Germany Yongxiong Li Yau Mathematical Science Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24004

Documenta Math, 25, 2115-2147, 2020.11
[ Download ] [ 2022-04-22 14:43:11 uploaded by liyx ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Quadratic twists of χ_0(14)

Junhwa Choi School of Mathematics, Korea Institute for Advanced Study, 85 Hoegi-ro, Dongdaemun-gu, Seoul 02455, Republic of Korea Yongxiong Li Yau Mathematical Science Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24003

Journal of Number Theory, 224, 142-164, 2021.7
[ Download ] [ 2022-04-22 14:36:46 uploaded by liyx ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Classical Iwasawa theory and infinite descent on a family of abelian varieties

John Coates Emmanuel College, Cambridge, England, UK Jianing Li CAS Wu Wen-Tsun Key Laboratory of Mathematics, University of Science and Technology of China, Hefei 230026, Anhui, China Yongxiong Li Yau Mathematical Sciences Center, Tsinghua University, Beijing, China

Number Theory mathscidoc:2204.24002

Selecta Mathematica, 27-28, 2021.4
[ Download ] [ 2022-04-22 14:31:21 uploaded by liyx ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Generating functions of planar polygons from homological mirror symmetry of elliptic curves

Kathrin Bringmann Department of Mathematics and Computer Science,University of Cologne Jonas Kaszian Max-Planck-Institut fur Mathematik Jie Zhou Yau Mathematical Sciences Center, Tsinghua University

Number Theory mathscidoc:2204.24001

Research in Number Theory, 6, (28), 2020.6
[ Download ] [ 2022-04-14 10:25:21 uploaded by jiespst ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Weil representation and arithmetic fundamental lemma

Zhang Wei Massachusetts Institute of Technology, Cambridge MA 02141

Number Theory Algebraic Geometry arXiv subject: Representation Theory (math.RT) mathscidoc:2203.24006

Annals of Mathematics, 193, 863-978, 2021.5
[ Download ] [ 2022-03-17 16:33:15 uploaded by admin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Bessel F-isocrystals for reductive groups

Daxin Xu Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China; School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China Xinwen Zhu Department of Mathematics, California Institute of Technology, Pasadena, CA 91125, USA

Number Theory Algebraic Geometry mathscidoc:2203.24005

Inventiones Mathematicae, 227, 997-1092, 2022.1
[ Download ] [ 2022-03-17 16:27:59 uploaded by admin ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Isolation of cuspidal spectrum, with application to the Gan-Gross-Prasad conjecture

Raphaël Beuzart-Plessis Université de Provence d'Aix-Marseille I, Université de la Méditerranée d'Aix-Marseille II, Université Paul Cézanne d'Aix-Marseille III, Marseille, France Yifeng Liu Institute for Advanced Study in Mathematics, Zhejiang University, Hangzhou ZHEJI, PR China Wei Zhang Department of Mathematics, Massachusetts Institute of Technology, Cambridge MA 02141 Xinwen Zhu Department of Mathematics, California Institute of Technology, Pasadena CA 91125

Number Theory mathscidoc:2203.24004

Annals of Mathematics, 194, 519-584, 2021.9
[ Download ] [ 2022-03-17 16:21:36 uploaded by admin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] The Seiberg-Witten equations and the length spectrum of hyperbolic three-manifolds

Francesco Lin Michael Lipnowski

Differential Geometry Geometric Analysis and Geometric Topology Number Theory mathscidoc:2203.10007

Journal of the Americal Mathematical Society, 35, (1), 233-293, 2022.1
[ Download ] [ 2022-03-17 16:04:42 uploaded by admin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] On the structure of some p-adic period domains

Miaofen Chen School of Mathematical Sciences, Shanghai Key Laboratory of PMMP, East China Normal University, Shanghai, China Laurent Fargues CNRS, Institut de Mathématiques de Jussieu, Paris, France Xu Shen Morningside Center of Mathematics, Academy of Mathematics and Systems Science, C.A.S., Beijing, China

Number Theory Algebraic Geometry mathscidoc:2203.24003

Cambridge Journal of Mathematics, 9, (1), 213-267, 2021.10
[ Download ] [ 2022-03-17 15:16:27 uploaded by admin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] On the existence of curves with prescribed a-number

Zijian Zhou College of Liberal Arts and Sciences, National University of Defense Technology, Changsha, China

Number Theory Algebraic Geometry mathscidoc:2203.24002

Arkiv for Matematik, 59, (1), 229-246, 2021.5
[ Download ] [ 2022-03-11 10:50:15 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Torsion points, Pell’s equation, and integration in elementary terms

David Masser Departement Mathematik und Informatik, Universität Basel, Switzerland Umberto Zannier Department of Mathematics, Scuola Normale Superiore di Pisa, Italy

Number Theory Algebraic Geometry mathscidoc:2203.24001

Acta Mathematica, 225, (2), 227-312, 2020.12
[ Download ] [ 2022-03-10 10:57:28 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] A transcendental dynamical degree

Jason P. Bell Department of Pure Mathematics, University of Waterloo, Ontario, Canada Jeffrey Diller Department of Mathematics, University of Notre Dame, Indiana, U.S.A. Mattias Jonsson Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.

Complex Variables and Complex Analysis Dynamical Systems Number Theory Algebraic Geometry mathscidoc:2203.08001

Acta Mathematica, 225, (2), 193-225, 2020.12
[ Download ] [ 2022-03-10 10:51:44 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] On minima of sum of theta functions and application to Mueller-Ho Conjecture

Senping Luo Jiangxi normal University Juncheng Wei UBC

Number Theory mathscidoc:2201.24001

Arch. Rational Mech. Anal., 2021.11
[ Download ] [ 2022-01-10 13:02:07 uploaded by SenpingLuo ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Equidistribution of expanding translates of curves and Diophantine approximation on matrices

Pengyu Yang ETH Zurich

Dynamical Systems Number Theory mathscidoc:2105.11001

Inventiones Mathematicae, 220, 909-948, 2020.1
[ Download ] [ 2021-05-27 03:36:59 uploaded by baicih123 ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Doubling Constructions and Tensor Product L-Functions: the linear case

Yuanqing Cai Weizmann Institute of Science Solomon Friedberg Boston College David Ginzburg Tel Aviv University Eyal Kaplan Bar Ilan University

Number Theory Representation Theory mathscidoc:2105.24001

Invent. Math., 217, (3), 985–1068, 2019.9
[ Download ] [ 2021-05-12 13:24:31 uploaded by YuanqingCai ] [ 298 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Representations of mock theta functions

Dandan Chen East China Normal University Liuquan Wang Wuhan University

Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.05001

Advances in Mathematics, 365, 107037, 2020
[ Download ] [ 2021-03-23 10:33:37 uploaded by wanglq ] [ 289 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] On a conjecture of Furusho over function fields

Chieh-Yu Chang National Tsing Hua University Yoshinori Mishiba University of the Ryukyus

Number Theory mathscidoc:2103.24001

Invent. math., 223, 49-102, 2021.1
[ Download ] [ 2021-03-07 08:06:11 uploaded by cychang ] [ 255 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] On the distribution of multivariate Jacobi sums

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Number Theory mathscidoc:2006.24001

Finite Fields Appl., 73, 101840, 2021.8
[ Download ] [ 2020-06-09 08:52:56 uploaded by zheng ] [ 560 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Gold Award Paper in 2020

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] When Kloosterman sums meet Hecke eigenvalues

Ping Xi Xi'an Jiaotong University

Number Theory mathscidoc:2005.24003

Silver Award Paper in 2020

Inventiones mathematicae, 220, 61-127, 2020
[ Download ] [ 2020-05-13 10:03:03 uploaded by PINGXI ] [ 533 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Arthur parameters and cuspidal automorphic modules of classical groups

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:2005.24002

Gold Award Paper in 2020

Annals of Mathematics, 191, (3), 739-827, 2020
[ Download ] [ 2020-05-11 22:04:08 uploaded by zhang_lei ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Uniformity in Mordell-Lang for curves

Vesselin Dimitrov University of Toronto Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory mathscidoc:2005.24001

[ Download ] [ 2020-05-04 03:15:38 uploaded by zgao ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved